# SDR 97ZZZX2948

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N920PG
- Make and model: Boeing 727287
- Aircraft serial: 21688
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Cap
- Condition: Corroded
- Location: Bs 1183 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LEVEL 2 CORROSION WAS NOTED ON 1183 BULKHEAD FRAME CAP RT SIDE AT S17R.
